Über den Absolutbetrag auf komplexen Vektorverbänden.

Manfred Wolff; Günter Mittelmeyer

Mathematische Zeitschrift (1974)

  • Volume: 137, page 87-92
  • ISSN: 0025-5874; 1432-1823

How to cite


Wolff, Manfred, and Mittelmeyer, Günter. "Über den Absolutbetrag auf komplexen Vektorverbänden.." Mathematische Zeitschrift 137 (1974): 87-92. <http://eudml.org/doc/172059>.

author = {Wolff, Manfred, Mittelmeyer, Günter},
journal = {Mathematische Zeitschrift},
pages = {87-92},
title = {Über den Absolutbetrag auf komplexen Vektorverbänden.},
url = {http://eudml.org/doc/172059},
volume = {137},
year = {1974},

AU - Wolff, Manfred
AU - Mittelmeyer, Günter
TI - Über den Absolutbetrag auf komplexen Vektorverbänden.
JO - Mathematische Zeitschrift
PY - 1974
VL - 137
SP - 87
EP - 92
UR - http://eudml.org/doc/172059
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.